Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Systemic necrotizing vasculitis in a patient co-infected with human immunodeficiency virus and hepatitis C
Autore:
Tikhomirov, V; Trock, D; Sieber, S; Nazer, K;
Indirizzi:
Danbury Hosp, Dept Internal Med, Danbury, CT 06810 USA Danbury Hosp Danbury CT USA 06810 ept Internal Med, Danbury, CT 06810 USA Danbury Hosp, Dept Rheumatol, Danbury, CT 06810 USA Danbury Hosp Danbury CT USA 06810 , Dept Rheumatol, Danbury, CT 06810 USA Danbury Hosp, Dept Pathol, Danbury, CT 06810 USA Danbury Hosp Danbury CT USA 06810 osp, Dept Pathol, Danbury, CT 06810 USA Danbury Hosp, Dept Infect Dis, Danbury, CT 06810 USA Danbury Hosp DanburyCT USA 06810 Dept Infect Dis, Danbury, CT 06810 USA
Titolo Testata:
JCR-JOURNAL OF CLINICAL RHEUMATOLOGY
fascicolo: 3, volume: 5, anno: 1999,
pagine: 157 - 164
SICI:
1076-1608(199906)5:3<157:SNVIAP>2.0.ZU;2-C
Fonte:
ISI
Lingua:
ENG
Soggetto:
CHRONIC VIRAL-HEPATITIS; POLYARTERITIS-NODOSA; MIXED CRYOGLOBULINEMIA; INTERFERON-ALPHA; CUTANEOUS VASCULITIS; PULMONARY VASCULITIS; II CRYOGLOBULINEMIA; RIBAVIRIN THERAPY; LIVER-DISEASE; HIV;
Keywords:
HIV; hepatitis C; vasculitis;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
66
Recensione:
Indirizzi per estratti:
Indirizzo: Tikhomirov, V Danbury Hosp, Dept Internal Med, 24 Hosp Ave, Danbury, CT 06810 USA Danbury Hosp 24 Hosp Ave Danbury CT USA 06810 , CT 06810 USA
Citazione:
V. Tikhomirov et al., "Systemic necrotizing vasculitis in a patient co-infected with human immunodeficiency virus and hepatitis C", JCR-J CLIN, 5(3), 1999, pp. 157-164

Abstract

Systemic vasculitis is a rare but devastating problem in patients with human immunodeficiency virus (HIV). The coinfection with hepatitis C virus (HCV) further complicates the clinical management. We report a 46-year-old woman coinfected with HCV and HIV with a CD4 count of 950/mm(3) who presented with a life-threatening vasculitis of the lungs, kidneys, and skin and who initially responded after use of corticosteroids and then 2 monthly pulses of i.v. cyclophosphamide. Her condition deteriorated when she was switched to azathioprine. Ultimately, the patient died of neutropenic sepsis. On thebasis of our experience and an analysis of the literature, we suggest thatmonthly pulsed i.v. cyclophosphamide and steroids might be used as an induction therapy, followed by antiviral treatment for patients with HIV, HCV, and a life-threatening ischemic vasculitis if the CD4 count is >400/mm(3). For patients in this complex condition who are receiving immunosuppressantsclose surveillance for signs of secondary infection, and prophylactic trimethoprim/sulfamethoxazole, are advised. The use of interferon alpha, ribavirin, i.v. immunoglobulin, and plasmapheresis are alternatives for patients with milder vasculitis.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/11/20 alle ore 10:14:24